Free Access
Issue
ESAIM: PS
Volume 11, February 2007
Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
Page(s) 301 - 326
DOI https://doi.org/10.1051/ps:2007021
Published online 17 August 2007
  1. A. Bensoussan, J.L. Lions and G. Papanicolaou, Asymptotic Analysis for Periodic Structures. North-Holland, Amsterdam (1978). [Google Scholar]
  2. P. Billingsley, Convergence of Probabilities Measures. John Wiley & Sons (1968). [Google Scholar]
  3. L. Breiman, Probability. Addison-Wesley Series in Statistics (1968). [Google Scholar]
  4. H. Brezis, Analyse fonctionnelle. Masson (1983). [Google Scholar]
  5. M. Decamps, A. De Schepper and M. Goovaerts, Applications of δ-function pertubation to the pricing of derivative securities. Physica A 342 (2004) 677–692. [CrossRef] [MathSciNet] [Google Scholar]
  6. M. Decamps, M. Goovaerts and W. Schoutens, Self Exciting Threshold Interest Rates Model. Int. J. Theor. Appl. Finance 9 (2006) 1093–1122. [CrossRef] [MathSciNet] [Google Scholar]
  7. P. Étoré, On random walk simulation of one-dimensional diffusion processes with discontinuous coefficients. Electron. J. Probab. 11 (2006) 249–275. [MathSciNet] [Google Scholar]
  8. P. Étoré, Approximation de processus de diffusion à coefficients discontinus en dimension un et applications à la simulation. Ph.D. thesis, Université Henri Poincaré, Nancy, France (2006). [Google Scholar]
  9. O. Faugeras, F. Clément, R. Deriche, R. Keriven, T. Papadopoulo, J. Roberts, T. Viéville, F. Devernay, J. Gomes, G. Hermosillo, P. Kornprobst and D. Lingrand, The inverse EEG and MEG problems: The adjoint state approach I: The continuous case. INRIA research report RR-3673 (1999). [Google Scholar]
  10. M. Freidlin and A.D. Wentzell, Necessary and Sufficient Conditions for Weak Convergence of One-Dimensional Markov Processes. Festschrift dedicated to 70th Birthday of Professor E.B. Dynkin, Birkhäuser (1994) 95–109. [Google Scholar]
  11. V.V. Jikov, S.M. Kozlov and O.A. Oleinik, Homogenization of Differential Operators and Integral Functionals. Springer (1994). [Google Scholar]
  12. P.E. Kloeden and E. Platen, Numerical Solution of Stochastic Differential Equations. Springer, Berlin (1992). [Google Scholar]
  13. A. Lejay, Méthodes probabilistes pour l'homogénéisation des opérateurs sous forme divergence: cas linéaires et semi-linéaires. Ph.D. thesis, Université de Provence, Marseille, France (2000). [Google Scholar]
  14. A. Lejay, Stochastic Differential Equations Driven by Processes Generated by Divergence Form Operators I: A Wong-Zakai Theorem. ESAIM Probab. Stat. 10 (2006) 356–379. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  15. A. Lejay and M. Martinez, A scheme for simulating one-dimensional diffusion processes with discontinuous coefficients. Annals Appl. Probab. 16 (2006) 107–139. [CrossRef] [MathSciNet] [Google Scholar]
  16. M. Martinez, Interprétations probabilistes d'opérateurs sous forme divergence et analyse de méthodes numériques probabilistes associées. Ph.D. thesis, Université de Provence, Marseille, France (2004). [Google Scholar]
  17. M. Martinez and D. Talay, Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu. C.R. Acad. Sci. Paris 342 (2006) 51–56. [Google Scholar]
  18. H. Owhadi and L. Zhang, Metric based upscaling. Commun. Pure Appl. Math. (to appear). [Google Scholar]
  19. J.M. Ramirez, E.A. Thomann, E.C. Waymire, R. Haggerty and B. Wood, A generalized Taylor-Aris formula and Skew Diffusion. Multiscale Model. Simul. 5 (2006) 786–801. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  20. D. Revuz and M. Yor, Continuous Martingale and Brownian Motion. Springer, Heidelberg (1991). [Google Scholar]
  21. A. Rozkosz, Weak convergence of Diffusions Corresponding to Divergence Form Operators. Stochastics Stochastics Rep. 57 (1996) 129–157. [MathSciNet] [Google Scholar]
  22. D.W. Stroock, Diffusion semigroups corresponding to uniformly elliptic divergence form operators. Springer, Lecture Notes in Mathematics, Seminaire de Probabilités XXII 1321 (1988) 316–347. [Google Scholar]
  23. D.W. Stroock and W. Zheng, Markov chain approximations to symmetric diffusions. Ann. Inst. H. Poincaré Probab. Statist. 33 (1997) 619–649. [CrossRef] [MathSciNet] [Google Scholar]
  24. V.V. Zhikov, S.M. Kozlov, O.A. Oleinik and K. T'en Ngoan, Averaging and G-convergence of Differential Operators. Russian Math. Survey 34 (1979) 69–147. [CrossRef] [Google Scholar]
  25. V.V. Zhikov, S.M. Kozlov and O.A. Oleinik, G-convergence of Parabolic Operators. Russian Math. Survey 36 (1981) 9–60. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.